It's the combo of Metformin & Tylenol that caused the lows. Tylenol alone won't cause hypos.
I was on an antibiotic that caused lows. My doctor said it wouldn't effect BG. Wrong.
Regarding weight loss, it depends how much you've cut calories & carbs if that's a reasonable amount.
Since I started taking D3 supplements, I haven't had as much as a sniffle. I've had viral pneumonia twice & could barely get out of bed.
Matching insulin to the exchange system isn't accurate. Using sliding scale isn't accurate either. As you lose more weight, your insulin doses should go down.
Hope you're feeling better soon!
So many med interactions.
I agree with Gerri here and I would actually caution against the regular use of Tylenol (particularly with Metformin or with alcohol). Despite being an over the counter drug, Tylenol is pretty dangerous and is the cause of significant numbers of deaths. Both Metformin and Tylenol must be metabolized by your liver, if you double up, you can get an accumulation of both drugs in your system and really bad things can happen.